# SDR ASAA2017061421078

- Difficulty date: June 14, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,012 hours, 8,348 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12600
- Condition: Malfunctioned
- Location: Ram Air Exhaust
- Part time: 33,349 hours, 10,219 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK LIGHT ILLUMINATED DURING DESCENT,  RECALL RT PACK LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  REPLACED THE NR 2 RAM AIR INLET ACTUATOR IAW AMM 21-51-21. OPS CHECKED GOOD.  REPLACED THR NR 2 RAM AIR CONTROL TEMP SENSOR IAW AMM 21-51-50. BITE TESTED GOOD.
